MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROFRAME-10-AV; DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Model Number 100520HFRM-V-A2
Medical Device Problem Codes Stretched (1601); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned despite attempts made.Additional due diligence attempts are ongoing.The alleged product issue/event as described could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
During a coil embolization procedure, the coil was partially deployed in the facial artery (mid vessel) and was observed that the control of coils using a pusher was compromised.The coil appeared to have prematurely detached.The delivery wire was removed and appeared to be stretched when removing from the hub.The partially deployed coil remained in the situ.The stretched pusher was removed.An attempt to deploy the remaining coil using a hand injection nut was unsuccessful.A competitor catheter was advanced alongside another catheter into the adjacent vessels, and competitor coils were deployed to achieve hemostasis.When attempting to retrieve the coil and catheter system together, the coil was stretched at tip of the catheter.Continued to carefully retrieve the stretched coil with a competitor¿s guide catheter and entire coil was removed.The case was completed with fifteen competitor coils.Additional information was received stating that the coil was partially deployed inside the patient and then it detached prematurely.Approximately half of the coil was in the patient.It then stretched when retrieving it.The patient is stable.
 
Additional Manufacturer Narrative
The investigation found the returned implant to be stretched at the proximal section, entangled, and separated from the pusher.The investigation found that the implant's monofilament at the tie knot showed a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.This condition is consistent with the premature detachment described in the reported event.However, the v-trak advanced pusher was not returned for evaluation, so the investigation could not assess the stretched pusher condition described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but this damage is consistent with the device experiencing forces exceeding the implant's yield strength.
 
Event or Problem Description
See h11.

Brand Name
HYDROFRAME-10-AV
Common Device Name
DEVICE VASCULAR FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23562782
Report Number2032493-2025-90652
Device Sequence Number13302266
Product Code KRD
UDI-Device Identifier00816777026224
UDI-Public(01)00816777026224(11)230208(17)280131(10)0000321358
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100520HFRM-V-A2
Device Lot Number0000321358
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown